# SDR SWAA2022101041803

- Difficulty date: September 27, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 58,545 hours, 34,703 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-01 - RBL 09; BS 667; WL 172 - RIGHT ECS BAY; AFT BULKHEAD; UPPER ANGLE CRACKED AT INNERMOST FASTENER / [01] STARTED REMOVING FASTENERS ON VERTICAL LEG OF ANGLE IAW B737 SRM 57-10-10-2R-5.;[02] REMOVED ALL REMAINING FASTENERS IN REPAIR AREA AND CUT OUT DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5 DETAIL B;[03] VERIFIED ACTION 1 IS COMPLETE;[04] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[05] VERIFIED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 44174-6000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 44174-6000-0002 IAW SRM 57-10-10-2R-5;[06] ACTION 3 SHOULD STATE ACTION 2 IS COMPLETE;[07] VERIFIED ACTIONS 4; 5 AND 6;[08] VERIFIED ITEMS ITEMS 1 THROUGH 7 NO DEFECTS NOTED;[09] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[10] COMPLETED FABRICATION OF ALL REPAIR PARTS IAW SRM 57-10-10-2R-5;
